Doctor insights on:
Why Do Antibiotics Make Me Nauseous
Take with food: Unless the directions tell you not to, taking medicine with food may lessen the nausea. If it is severe, talk to your doctor about an alternative med. ...Read more
Doxycycline effects: Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline. Oftentimes, these symptoms disappear as you continue taking the antibiotic for the prescribed duration of treatment. If these side effects are incapacitating, you need to ask your doctor for an alternative antibiotic, if possible, to treat your specific ailment. ...Read more
Hi may I ask for an advice? For the past few days I had been having dizziness, nausea and vomitting. I had just finished my antibiotic
Due to an antibiotic my WBC lowered drastically. How long will my body take to build new WBC? I am having extreme exhaustion, dizziness and nausea.
Could being on antibiotic make you throw up after a few days being on it then feeling nauseous.? Anabiotic called Levaquin (levofloxacin) I have the generic
Abx has side effects: All antibiotics can have side effects and GI side effects tend to be most common. Nausea or even vomiting can happen. Make sure you don't have airway or breathing troubles or rash that may suggestive of allergic reaction. Another possibility could be a stomach virus infection that would be completely unrelated to the antibiotics. Try to take with food might help to alleviate the GI side effects. ...Read more
Is there anything to quell the nausea from the metronidazole? Will pepcid help? Or affect the antibiotic in any way?
Try taking w/ food: Metronidazole certainly can cause nausea. The best preventive is to take the drug with food. Pepcid or other acid blockers probably won't help. If it continues, discuss alternative treatments, which likely are available, depending on what infection is being treated. If you definitely meed this type of drug, ask your doctor about tinidazole (Tindamax). More costly, but sometimes better tolerated. ...Read more
Call dr/wait 24h? Burn/sharp pain in upper abd and some regurgitating, nausea. Pain is 4, 1-10 scale. Nausea a 5. No fvr, "healthy" pizza dinner. Recent antibiotic use. Started 2 am.
Food poisoning: Depends on your expectation and tolerance. Can be treated and cured in 12hrs. Can suffer for 2-3 days and be better also. ...Read more
How can I get rid of my burning stomach sensation and nausea from antibiotic usage? (Besides probiotic pills)
I have drug induced liver damage. Just finished a z pack antibiotic, feeling nausea and shaky and a since of mot feeling well what should I do?
Live: Antibiotics commonly cause these symptoms. Take a probiotic or some yogurt; stay well hydrated. If you have other symptoms then you may want to contact your physician on monday. Also if you have a liver history please throw away any product you have with acetominophen in it and promise all of us that you will never take this liver damaging product again. ...Read more
I had jawbone allograft 3 and a half weeks ago. I finished the pain/antibiotic meds 2 weeks ago. Now exhausted, nauseous, brain confused, stressed.
From antibiotic: Not sure how long you took the antibiotics. Some of the antibiotics can cause confusion, nausea, a feeling of exhaustion etc. Drink pelnty of fluids. Dehydration with difficulty in opening the jaw can also make you to have the above symptoms. If symptoms don't clear in another 2-3 days after improving hydration check with your PCP Some antibiotics cause gastritis. ...Read more
Had antibiotic treatment for uti. That's cleared up. Have had very upset tummy, diaharrohea, fatigue, nausea. Very unwell. Could this be c. Diff?
Possible, ...: Contact your treating doctor for what you experienced and reported after taking antibiotics, which occasionally may occur in few of its user. So, follow steps described in http://formefirst. Com/eNewsletter06.html so to get checked correctly for right timely care. Best wish... ...Read more
Sinuses inflamed/took steroid nasal spray 2 months. Got nausea, headaches, frequent urine. Had UTI took antibiotic. Still have symptoms 3weeks later.?
I have a severe sore throat, fever, congestion, headaches and nausea. I have been taking an antibiotic for a toothache. Why am I getting sick if I have been on an antibiotic?
Unrelated: You may have got the flu and it has nothing to do with your tooth and or the antibiotics. ...Read more
Had uti for 4 months had 4 different antibiotic fowl smell in urine no std pain when urinate white blood cells feel like need to push feel nausea?
Possible UTI: I think you need to see your doctor asap. Make sure they send a urinalysis dip and microscopic, as well as a urine culture with sensitivities. This will give your doctor the information needed to make the correct diagnosis, and tailor the appropriate antibiotic needed for the organism that you have. Until you see your doctor, (hopefully today), drink plenty of fluids and avoid caffeine and sex. ...Read more
I'm 18 weeks pregnant and have had kidney stones, hydronephrosis (sp) and pyelonephritis (sp). I am currently on a suppression antibiotic. Now I have fever, chills, nausea, and back pain which started yesterday. What should I do?
See urologist ASAP: Need new pregnancy safe antibiotics possibly by IV route. Also hydronephrosis needs to decompressed by jj stent or percutaneous nephrostomy. Antibiotic suppressive therapy needs to be changed as bacteria responsible for uti/pyelonephritis is likely is likely resistant to antibiotic u r taking. Please do not wait until tomorrow. Good luck & please let us know you get on. ...Read more
Feeling dizziness, nausea & vomitting. Not pregnant. Just recover 4 days from fever & sore throat. Had ospexin as antibiotic. Please advise. Thanks?
Can thrush cause nausea. Had GI symptoms for 6 months since I got IV antbiotics and lost 24 lbs. I don't know to wait 4 appt in 3 days or go to er.?
I was diagnosed with Lyme disease in june an did 3 weeks of antibitics. Is it possible to have returning symptoms of fatigue, nauseous, and dizziness?
Possible: It is possible. You should go back and see the doctor that treated you for this soon. ...Read more
Food poisoning last night diarreah yesterday & today, took antabiotics & anti nausea now I feel constipated but feel like diarreah wants to come out?
Diarrhea sensations: You probably have a lot of gas and contractions of your intestines which is giving you that sensation. Over the counter simethicone might help, antibiotics can also cause diarrhea or make it worse. Unless prescribed for this you shouldn't take it. ...Read more
How long does nausea from birth control pills last? On second month, can the anitibiotics for a UTI be making it worse?
I took antiobiotics to get rid of hpylori then took lots of probiotics 2 weeks later including a pill form and activia. I still have mucous smelly stools that float, stomach pain. And nausea.
Antibiotic related: Although tripl;e combo antibiotics are standard treatment for H pylori, these are still three antibiotics that can potentially cause havoc on your stomach. I would recommend a waiting period of two weeks without ny medicine to see if things settle down. Continue oral rehydrating fluids and yogurt, avoid othe rdairy products, raw vegies and fruits. ...Read more
Not usually: Your digestive system is designed to digest food not process drugs. Lots of medications cause nausea, stomach upset & diarrhea. While these symptoms may be part of an allergic reaction doctors look for additional symptoms in skin (hives, rash) & breathing problems (cough, wheeze, difficulty breathing) to diagnose antibiotic allergy. ...Read more
Not sure: There are a lot of possible causes of persistent nausea, and it would require more detail then you have provided here to try to sort it out. A good start would be to try a chewable antacid such as Tums (calcium carbonate) several times a day for a week or two, whenever you get the nausea, just to see if it helps at all. If it does help, it's probably related to the stomach. If it does not, see your doctor. Good luck. ...Read more
Many things: Nausea could be caused by a number of things. Some are easy to rule out, others may take some work. First, pregnancy, an easy one. Second, some medications may cause it. Stopping them one at a time may help identify them as the problem. Ulcer disease or gallbladder disease may cause nausea and you will need testing to evaluate these problems. See your doctor if it persists. ...Read more
- Talk to a doctor online
- Why do kidney stones make you nauseous?
- Smell of food makes me nauseous
- The smell of food makes me nauseous
- Coffee suddenly makes me nauseous
- Certain food make me nauseous
- Why do carrots make me hiccup?
- Why do probiotics make me sick?
- Why do antibiotics make you tired?
- Smells of food make me nauseous